# SDR SWIA201231101

- Difficulty date: June 21, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 23,306 hours, 19,672 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE WARNING MESSAGES.  (FLT 6412)  ADJUSTED NLG PROX SENSOR GAP TO TARGET.
